I wish I knew what to say to you about your blood work, but I want to send you my good wishes because it seems you are going through the same anguish as me right now. It was almost 4 weeks ago I was diagnosed with Hashimotos. I thought OMG what is going on? Well, I knew something was going on because I had been feeling awful for months, many months. I was prescribed .75mcg of Levoxyl. Prior to that I'd developed some very strange *sores* singular lesions 2 on my right leg and 1 on the back of each of my arms (weird!) These lesions were the size of the head of a pencil with a white top (but not pus-like) sorry I know it sounds awful! But I had NO CLUE what they were. They left small scars. I thought, these burn like I've been told that shingles burn. I also thought they looked like chicken pox! Also after the first two weeks on Levoxyl, I began having pins & needles - bee sting sensations ALL over my body in random locations - even on my hands & fingers!
I have such profound sympathy for others suffering from thyroid issues! I'd never known!
I went to my endo today *(2nd visit) to tell her about my symptoms and to relook at my blood work taken yesterday. She only requested the 4 and the TSH- like that is going to give a good idea as to how the drug is working?. So...my TSH went from 7.56 to .4. Looks good on paper. The T4 was 1.4 which I have no idea if that is good. She told me that the pins & needles are not related to Hashimotos that I should go to see a neurologist. She also is keeping me on the .75 mcg Levoxyl and says, we'll do some more blood work in 6-8 weeks (2 months!) and another thyroid ultrasound in 6 months (I have a 1.4 cm node which was FNA biopsied and came back benign) So, what am I going to do? Find ANOTHER endocrinologist. For this woman to say that the pins & needles are not related to thyroid is preposterous. UGH! Sorry to go on but my life feels like it is changed forever. The insomnia has returned too. : (
If you have only been taking the Levoxyl a few weeks that have to do with the sensations of pins/needles.
When I began taking Levothyroxine in March - I felt pretty bad before (tired, aching, emotional, constant hives that itch burn they would cover my face and entire body, but the face was the worst because as a grad student I am constantly giving presentations to groups and there is no rescheduling.) BUT - once I started the medication I felt worse than ever before. I suddenly experienced every symptom of Hashimoto's that I had never experienced before, and some symptoms that are a little weird.
I had an awful taste in my mouth
extremely sore muscles, & joints especially feet/hands
my neck was very tender
I couldn't fall asleep or stay asleep - new for me
my heart rate was around 120-150 resting
Dry eyes - tired eyes
Shortness of breath - like I couldn't get enough oxygen
My mind was unclear & memory was troubling
Head aches, & short bursts of pain in my brain
My teeth hurt so bad I went to the dentist and they found no problem
I stuck with the medicine because I read it can take awhile to adjust in your body. I should have called my physician - with hindsight I think the dosage may have been a little high for me. Anyways, after 3 months of more suffering than usual I actually started to feel better. I don't feel great, but I feel like the medicine may be helping.
I can relate in feeling my life is changed forever. I was so healthy as a young girl/woman, my siblings are very healthy, it just seems so preposterous that I am experiencing such a degradation of health at 26!
I hope a second opinion gives you more answers and peace of mind. And hopefully the uncomfortable sensations/symptoms will subside given a little bit of time - as they did with me.